We prove that a rank d geometry satisfying the “Intersection Property” and belonging to the diagram with s > 3 and d ⩾ 4 is isomorphic to an affine attenuated space (i.e., the geometry of the subspaces of a projective space not meeting a given subspace and not contained in a fixed hyperplane).

DEL FRA, A., Ghinelli, D., & Pasini, A. (1993). Affine attenuated spaces. JOURNAL OF COMBINATORIAL THEORY. SERIES A, 63(2), 175-194 [10.1016/0097-3165(93)90055-D].

Affine attenuated spaces

PASINI, ANTONIO
1993

Abstract

We prove that a rank d geometry satisfying the “Intersection Property” and belonging to the diagram with s > 3 and d ⩾ 4 is isomorphic to an affine attenuated space (i.e., the geometry of the subspaces of a projective space not meeting a given subspace and not contained in a fixed hyperplane).
DEL FRA, A., Ghinelli, D., & Pasini, A. (1993). Affine attenuated spaces. JOURNAL OF COMBINATORIAL THEORY. SERIES A, 63(2), 175-194 [10.1016/0097-3165(93)90055-D].
File in questo prodotto:
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/11365/7037
 Attenzione

Attenzione! I dati visualizzati non sono stati sottoposti a validazione da parte dell'ateneo